# SDR SWAA2018051521908

- Difficulty date: May 9, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 3,035 hours, 1,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT SIGN LENS MISSING.  REPLACED THE LENS IAW AMM.
